MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-4-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the concerto coil would not be advanced.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
The event is reported conservatively at this time based on analysis findings which indicate a potentially reportable event.H3.Product analysis: equipment used: vis (m-88519), 203cm ruler (m-83361) - as found condition (condition of returned device): the concerto implant coil was returned for analysis within a shipping box; returned within a sealed plastic biohazard pouch; returned within an opened concerto implant coil outer carton; returned within an opened concerto implant coil inner pouch and returned within a dispenser coil.No microcatheter was returned.- damage location details: the concerto implant coil was returned without an introducer sheath; therefore, any contribution to resistance was unable to be assessed.The pushwire was found to be bent at ~5.3cm; bent at ~77.1 and kinked at ~132.9cm from the proximal end.In addition, the implant coil was found to be detached and not returned.No other anomalies were observed.- testing/analysis (including sem reports): the concerto implant coil was unable to be tested with an in-house microcatheter due to its returned condition (damaged).- conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance¿ was unable to be confirmed and the cause for resistance was unable to be determined.The concerto implant coil was returned with the pushwire bent (kinked) and the implant coil detached.Advancing the implant coil against resistance could lead to possible damage which may cause resistance within the introducer sheath.The customer¿s report of ¿stuck in catheter¿ was unable to be confirmed and the cause for resistance was unable to be determined.No microcatheter was returned: therefore, any contribution to resistance caused by the microcatheter was unable to be determined.Possible causes for resistance are but are not limited to an incompatible catheter, lack of hydration before a procedure, user does not maintain continuous flush, tortuosity anatomy, and damage or kink to pushwire.Information regarding if a continuous flush was administered during the procedure was not reported.The customer reported that all devices and any accessory devices were prepared as indicated in the ifu.No information about the patient's blood flow and vessel tortuosity was provided.No microcatheter was returned; therefore, compatibility was unable to be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Mdr decision corrected to not reportable.No additional supplemental reports are required unless additional information received indicates a reportable event.Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned in which a regulatory report would be required.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20011168
Report Number9612164-2024-03763
Device Sequence Number17949485
Product Code KRD
UDI-Device Identifier00847536044890
UDI-Public00847536044890
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberNV-3-4-HELIX
Device Catalogue NumberNV-3-4-HELIX
Device Lot Number225588282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown